# SDR ASAA2015112613965

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 21,238 hours, 6,434 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  SAT PROMPT DISPLAYED BACK ON MCDU MENU PAGE.
